ASYMPTOTICS FOR PANEL MODELS WITH COMMON SHOCKS

被引:12
|
作者
Kao, Chihwa [2 ]
Trapani, Lorenzo [1 ]
Urga, Giovanni [1 ,3 ]
机构
[1] City Univ London, Cass Business Sch, London EC1Y 8TZ, England
[2] Syracuse Univ, Syracuse, NY USA
[3] Univ Bergamo, Bergamo, Italy
关键词
Asymptotics; Common shocks; Cross-sectional dependence; Joint limit; Martingale difference sequence; Panel data; STOCHASTIC TRENDS; REGRESSION; INFERENCE; VARIABLES; NUMBER; TESTS;
D O I
10.1080/07474938.2011.607991
中图分类号
F [经济];
学科分类号
02 ;
摘要
This article develops a novel asymptotic theory for panel models with common shocks. We assume that contemporaneous correlation can be generated by both the presence of common regressors among units and weak spatial dependence among the error terms. Several characteristics of the panel are considered: cross-sectional and time-series dimensions can either be fixed or large; factors can either be observable or unobservable; the factor model can describe either a cointegration relationship or a spurious regression, and we also consider the stationary case. We derive the rate of convergence and the limit distributions for the ordinary least square (OLS) estimates of the model parameters under all the aforementioned cases.
引用
收藏
页码:390 / 439
页数:50
相关论文
共 50 条
  • [41] Asymptotics for Rough Stochastic Volatility Models
    Forde, Martin
    Zhang, Hongzhong
    [J]. SIAM JOURNAL ON FINANCIAL MATHEMATICS, 2017, 8 (01): : 114 - 145
  • [42] ASYMPTOTICS OF STOCHASTIC PROTEIN ASSEMBLY MODELS
    Doumic, Marie
    Eugene, Sarah
    Robert, Philippe
    [J]. SIAM JOURNAL ON APPLIED MATHEMATICS, 2016, 76 (06) : 2333 - 2352
  • [43] Discrete dispersion models and their Tweedie asymptotics
    Bent Jørgensen
    Célestin C. Kokonendji
    [J]. AStA Advances in Statistical Analysis, 2016, 100 : 43 - 78
  • [44] When to control for covariates? Panel asymptotics for estimates of treatment effects
    Angrist, J
    Hahn, JY
    [J]. REVIEW OF ECONOMICS AND STATISTICS, 2004, 86 (01) : 58 - 72
  • [45] Current results on the asymptotics of dynamo models
    Popova, H. P.
    [J]. PHYSICS-USPEKHI, 2016, 59 (06) : 513 - 530
  • [46] Asymptotics of Ridge Regression in Convolutional Models
    Sahraee-Ardakan, Mojtaba
    Mai, Tung
    Rao, Anup
    Rossi, Ryan
    Rangan, Sundeep
    Fletcher, Alyson K.
    [J]. INTERNATIONAL CONFERENCE ON MACHINE LEARNING, VOL 139, 2021, 139
  • [47] Averaging plus learning models and their asymptotics
    Popescu, Ionel
    Vaidya, Tushar
    [J]. PROCEEDINGS OF THE ROYAL SOCIETY A-MATHEMATICAL PHYSICAL AND ENGINEERING SCIENCES, 2023, 479 (2275):
  • [48] Second order asymptotics for matrix models
    Guionnet, Alice
    Maurel-Segala, Edouard
    [J]. ANNALS OF PROBABILITY, 2007, 35 (06): : 2160 - 2212
  • [49] Discrete dispersion models and their Tweedie asymptotics
    Jorgensen, Bent
    Kokonendji, Celestin C.
    [J]. ASTA-ADVANCES IN STATISTICAL ANALYSIS, 2016, 100 (01) : 43 - 78
  • [50] Panel: A common standards roadmap
    Hanover, A
    Smith, J
    [J]. 33RD DESIGN AUTOMATION CONFERENCE, PROCEEDINGS 1996, 1996, : 241 - 241